Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS El Paso, TX

July 3, 2013Grant County, Hidalgo County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 3, 2013, 7:49 PM MDT for Grant County, Hidalgo County, New Mexico. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2013, 7:49 PM MDT (01:49 UTC)
Expired
Jul 3, 2013, 9:15 PM MDT
In force
86 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Grant County, NM, Hidalgo County, NM

The radar

The Tucson radar (KEMX), 198 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WGUS54 KEPZ 040149
FFWEPZ
NMC017-023-040315-
/O.NEW.KEPZ.FF.W.0008.130704T0149Z-130704T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
749 PM MDT WED JUL 3 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HIDALGO COUNTY IN SOUTHWEST NEW MEXICO...
  WEST CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO...

* UNTIL 915 PM MDT

* AT 749 PM MDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  LORDSBURG...
  REDROCK...
  MANGAS SPRINGS...
  SHAKESPEARE...
  VIRDEN...
  BILL EVANS LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3288 10849 3228 10852 3225 10904 3290 10904

$$

ROGASH
1 follow-up statement
029 
WGUS74 KEPZ 040256
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
856 PM MDT WED JUL 3 2013

NMC017-023-040311-
/O.CAN.KEPZ.FF.W.0008.000000T0000Z-130704T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-HIDALGO NM-
856 PM MDT WED JUL 3 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
HIDALGO AND WEST CENTRAL GRANT COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3288 10849 3228 10852 3225 10904 3290 10904

$$

ROGASH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:43 PM MDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jul 3, 2:43 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
243 PM MDT WED JUL 3 2013

.SYNOPSIS...
ANOTHER ROUND OF ACTIVE WEATHER WILL OCCUR OVER THE AREA THIS
AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP. SOME OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS IN
EXCESS OF 50 MPH. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL ALSO BE POSSIBLE ON THURSDAY...FOURTH OF JULY. HIGH PRESSURE
SHOULD BEGIN TO REBUILD OVER AREA ON FRIDAY AND THE WEEKEND...
WHICH WILL REDUCE CHANCES FOR SHOWERS AND THUNDERSTORMS A LITTLE.
DAY TIME TEMPERATURES WILL REMAIN NEAR NORMAL WITH AFTERNOON HIGHS
IN THE MID TO UPPER 90S ACROSS THE LOWLANDS.

&&

.DISCUSSION...
THE NORTHERLY FLOW PATTERN OVER THE STATE WILL REMAIN IN PLACE
THROUGH THURSDAY. THIS WILL ALLOW SHORT WAVE IMPULSES TO DROP
SOUTH OVER THE AREA AND HELP FORM SCATTERED THUNDERSTORMS ACROSS
THE AREA. SOME OF THE STORMS MAY APPROACH SEVERE CRITERIA WITH
DAMAGING WINDS AND LARGER HAIL POSSIBLE. MOST OF THE STORMS WILL
PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH SMALL HAIL AND
WIND GUSTS OVER 50 MPH. THESE STORMS WILL DEVELOP OVER THE
MOUNTAINS EARLY THIS AFTERNOON AND SPREAD ACROSS THE LOWLAND LATE
AFTERNOON AND INTO TONIGHT. THIS PATTERN WILL REPEAT ON THURSDAY
FOURTH OF JULY HOLIDAY. TEMPERATURES WILL BEGIN WARMING BACK UP
ON THURSDAY WITH MID 90'S EXPECTED ACROSS THE LOWLANDS.

FLASH FLOOD POTENTIAL IN THE EASTERN GILA REGION REMAINS HIGH NEAR
THE BURN SCAR OF THE SILVER FIRE. VEGETATION HAS BEEN BURNED OFF
FROM MANY AREAS...LEAVING BARE SOIL WHICH MAKES IT PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODING. EVEN AN ISOLATED THUNDERSTORM
PRODUCING MODERATE RAINFALL OF AN HALF OR MORE COULD PRODUCE
FLOODING PROBLEMS IN THE DOWN STREAM DRAINAGES AND CREEKS.
COMMUNITIES NEAR THE BURN AREA SHOULD BE ALERT FOR RAPIDLY RISING
DRAINAGES AND CREEKS IF THUNDERSTORMS OCCUR.

FRIDAY WILL BEGIN TO SEE A PATTERN CHANGE WITH HIGH PRESSURE ALOFT
REBUILDING OVER THE LOCAL AREA. THIS WILL CAUSE THE NORTHERLY FLOW
TO WEAKEN AND BEGIN A PERIOD OF WEAK STEERING FLOW ALOFT. THE HIGH
WILL SUPPRESS SOME T-STORM ACTIVITY. HOWEVER...MOISTURE WILL
REMAIN TRAPPED UNDER THE HIGH...KEEPING A CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS GOING THROUGH THE WEEKEND. WITH THE WEAK
STEERING FLOW ALOFT THUNDERSTORMS THAT DO DEVELOP WILL NOT MOVE
VERY MUCH IF AT ALL. THIS ALLOW STORMS TO PRODUCE MUCH MORE
PRECIPITATION OVER A SINGLE AREA THAN STORMS THAT ARE MOVING AT A
GOOD PACE. PERIODS OF MODERATE TO HEAVY RAINFALL WITH MINOR
LOCALIZED FLOODING WILL BE POSSIBLE. MOUNTAINS WILL HAVE BETTER
CHANCES THAN THE LOWLANDS FOR MEASURABLE RAINFALL...WHICH WILL BE
SPOTTY IN COVERAGE.

HIGH PRESSURE WILL REMAIN OVER THE AREA WELL INTO NEXT WEEK. THE
MOISTURE WILL REMAIN TRAPPED UNDER THE HIGH WITH AT LEAST A SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS CONTINUING THROUGH
THE PERIODS. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL
BUT SHOULD REMAIN BELOW THE CENTURY MARK.

&&

.AVIATION...VALID 03/00Z-04/00Z.
SCATTERED MOUNTAIN TSRA WILL MOVE SOUTH INTO THE LOWLANDS AND SLOWLY
MERGE INTO MORE ORGANIZED CLUSTERS THIS EVENING. GOOD POTENTIAL FOR
TSRA AT JUST ABOUT ALL TAF SITES...LATER INTO THE EVENING THE
FURTHER SOUTH YOU GO.  HIGH WINDS/BLOWING DUST WILL BE THE PRIMARY
THREATS WITH ISOLATED GUSTS AROUND 50KT POSSIBLE. THURSDAY SHOULD BE
ESSENTIALLY A REPEAT OF THE PAST FEW DAYS. EXPECT A FEW RESIDUAL
SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST INTO THE EARLY MORNING
HOURS.

&&

.FIRE WEATHER...
SILVER FIRE: AS OF 230 PM MDT...SCATTERED THUNDERSTORMS DEVELOPING
ALONG EASTERN SLOPES OF THE BLACK RANGE ARE MOVING SOUTH LIKE THE
PAST FEW DAYS. EXPECT ERRATIC OUTFLOW WINDS AS CELLS TRACK ACROSS
THE MOST ACTIVE (NW) PART OF THE FIRE WITH BRIEF HEAVY DOWNPOURS
POSSIBLE. ADDITIONAL AND MORE ORGANIZED ACTIVITY POSSIBLE THIS
EVENING. WINDS SHOULD BECOME SOUTHEASTERLY AS MORE ORGANIZED
THUNDERSTORMS MOVE SOUTH OF THE AREA THIS EVENING. DOWNBURST WINDS
40 TO 50 MPH POSSIBLE...BUT STRONGEST WIND POTENTIAL WILL BE IN THE
LOWLANDS.

UPPER-LEVEL NORTHERLY FLOW WILL PERSIST THROUGH THE NEXT FEW DAYS
WITH THE SUBTROPICAL RIDGE TO OUR EAST. A SERIES OF WEAK IMPULSES
WILL HELP FOCUS THUNDERSTORMS THIS AFTERNOON AND AGAIN THU/FRI...
WITH SCATTERED MOUNTAIN ACTIVITY MERGING INTO MORE ORGANIZED
CLUSTERS IN TIME. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT FROM
THESE STORMS WITH GUSTS OVER 50 MPH POSSIBLE IN THE DESERT LOWLANDS.

RH RECOVERY WILL BE EXCELLENT THE NEXT SEVERAL NIGHTS WITH RESIDUAL
SHOWERS HANGING AROUND UNTIL DAWN.

THE UPPER RIDGE WILL SHIFT BACK TO THE EAST...PARKING ITSELF OVER
NEW MEXICO BY THE WEEKEND. TEMPERATURES WILL INCREASE AND
THUNDERSTORM COVERAGE WILL DECREASE SLIGHTLY...AND STORMS WILL TEND
TO FAVOR HIGHER TERRAIN MORE SO THAN THE PAST FEW DAYS. WITH VERY
LIGHT WINDS ALOFT...STORMS WILL TEND TO BE VERY SLOW MOVING THIS
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 71  96  71  95  75 /  30  20  40  30  30
SIERRA BLANCA           65  94  69  95  68 /  30  20  30  20  20
LAS CRUCES              68  94  69  93  71 /  30  20  40  30  30
ALAMOGORDO              68  91  72  94  71 /  30  30  40  30  30
CLOUDCROFT              49  72  51  74  52 /  40  30  40  40  30
TRUTH OR CONSEQUENCES   69  92  71  94  70 /  30  30  40  30  30
SILVER CITY             66  89  66  88  67 /  40  30  40  30  30
DEMING                  67  97  67  93  69 /  30  30  40  30  30
LORDSBURG               69  96  70  93  69 /  40  30  40  30  20
WEST EL PASO METRO      73  96  74  93  77 /  30  20  40  30  30
DELL CITY               66  92  67  90  68 /  30  30  30  30  30
FORT HANCOCK            72 100  74 100  73 /  30  20  30  20  20
LOMA LINDA              63  90  63  86  66 /  30  20  30  20  20
FABENS                  72  96  70  95  74 /  30  20  30  20  20
SANTA TERESA            70  96  70  94  73 /  30  20  40  30  30
WHITE SANDS HQ          71  98  73  94  74 /  30  20  40  30  30
JORNADA RANGE           62 100  63  95  66 /  30  30  40  30  30
HATCH                   70  89  71  91  73 /  30  30  40  30  30
COLUMBUS                69  96  71  93  69 /  30  30  40  30  30
OROGRANDE               67  97  68  95  69 /  30  30  40  30  30
MAYHILL                 54  82  57  81  60 /  40  30  40  40  30
MESCALERO               53  81  55  84  55 /  40  30  40  40  30
TIMBERON                54  82  53  79  56 /  40  30  40  30  30
WINSTON                 56  85  59  84  58 /  40  30  40  30  30
HILLSBORO               65  91  67  89  68 /  40  30  40  30  30
SPACEPORT               65  94  67  94  68 /  30  30  40  30  30
LAKE ROBERTS            61  90  64  86  61 /  40  40  40  40  40
HURLEY                  64  89  65  88  64 /  40  30  40  30  30
CLIFF                   64  99  66  94  61 /  40  30  40  40  40
MULE CREEK              54  96  60  92  54 /  40  30  40  30  20
FAYWOOD                 66  91  67  88  66 /  40  30  40  30  30
ANIMAS                  68  96  67  94  67 /  40  30  30  30  30
HACHITA                 66  94  68  94  67 /  30  30  40  30  30
ANTELOPE WELLS          67  95  68  93  66 /  30  30  30  30  20
CLOVERDALE              63  90  65  87  64 /  40  30  30  30  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ402-403-408-409.

TX...NONE.
&&

04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Jul 3, 11:16 AM MDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1116 AM MDT WED JUL 3 2013

NMZ401-404>407-410>417-TXZ418>424-041730-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1116 AM MDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AREA WIDE
THIS AFTERNOON AND TONIGHT. THESE STORMS WILL CAPABLE OF PRODUCING
PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND STRONG WIND
GUSTS OVER 50 MPH. A FEW OF THESE STORMS MAY PRODUCE DAMAGING
WINDS IN EXCESS OF 60 MPH. STORMS WILL BE MORE FREQUENT THIS
EVENING AND THEN BEGIN TO WEAKEN AFTER MIDNIGHT. HEAVIER RAIN
AMOUNTS MAY PRODUCE MINOR LOCALIZED FLOODING ALONG DRAINAGES AND
POORLY DRAINED LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH MONDAY. STORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY
RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 50 MPH.
EXCESSIVE RAINFALL FROM SOME STORMS MAY CAUSE MINOR LOCALIZED
FLOODING IN LOW LYING OR POORLY DRAINED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR
FLOODING TO THIS OFFICE.

NMZ402-403-408-409-041730-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
1116 AM MDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF WESTERN SIERRA
COUNTY AND PORTIONS OF EASTERN GRANT COUNTY FOR AREAS NEAR THE
SILVER FIRE BURN SCAR. THE FIRE HAS REMOVED VEGETATION FROM A
LARGE PORTION OF THE BLACK RANGE...LEAVING BARE SOIL THAT WILL NOT
BE ABLE TO SOAK IN EVEN MODERATE AMOUNTS OF RAINFALL. RAIN AMOUNTS
OF A HALF INCH OR GREATER WILL BE SUFFICIENT TO CAUSE FLASH
FLOODING ON AFFECTED CREEKS AND DRAINAGES. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE AREA AGAIN
THIS AFTERNOON AND TONIGHT WITH MODERATE TO HEAVY RAINFALL
POSSIBLE. IN ADDITION... STRONG WIND GUSTS OF 50 MPH OR GREATER
AND POSSIBLY LARGE HAIL MAY ALSO OCCUR FROM SOME OF THE STORMS.
THERE IS A RISK OF DAMAGING THUNDERSTORM WINDS AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE EACH AFTERNOON AND EVENING THROUGH TUESDAY. FLASH
FLOODING POTENTIAL REMAINS FOR AREAS NEAR THE BLACK RANGE WILL
PERSIST THROUGH THE WEEKEND.  THOUGH STORM FREQUENCY AND COVERAGE
WILL NOT BE AS WIDESPREAD...ANY STORMS THAT DO DEVELOP WILL BE
SLOW MOVING AND MAY PRODUCE MORE RAINFALL. IN ADDITION...STRONG
WIND GUSTS AND MOSTLY SMALL HAIL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR
FLOODING TO THIS OFFICE.

LUNDEEN

In the hours before

Special weather statement, Jul 3, 3:11 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
311 PM MDT WED JUL 3 2013

NMZ415-416-032200-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-SACRAMENTO
MOUNTAINS ABOVE 7500 FEET NM-
311 PM MDT WED JUL 3 2013

...STRONG THUNDERSTORMS THREATENING NORTHERN OTERO COUNTY THROUGH 400
PM MDT...

AT 309 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHEAST OF CLOUDCROFT...MOVING SOUTH
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  ELK SILVER...
  SIXTEEN SPRINGS...
  SILVER LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

JMG
Local storm report, Jul 3, 5:40 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
540 PM MDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      ELK SILVER              33.05N 105.56W
07/03/2013                   OTERO              NM   FIRE DEPT/RESCUE

            8-12 INCHES OF WATER COVERING THE STATE HWY 244 BETWEEN
            MILE MARKERS 10 AND 18. DEBRIS IS ALSO ON THE ROAD.

&&

EVENT NUMBER EPZ1300500

LUNDEEN
Local storm report, Jul 3, 5:43 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
543 PM MDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             ELK SILVER              33.05N 105.56W
07/03/2013  M0.80 INCH       OTERO              NM   FIRE DEPT/RESCUE

            PEA TO NICKEL SIZED HAIL REPORTED COVERING THE GROUND
            UP TO 6 INCHES DEPTH EVENT TIME APPROXIMATE.

&&

EVENT NUMBER EPZ1300501

LUNDEEN
Local storm report, Jul 3, 5:44 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
544 PM MDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     GILA                    32.97N 108.58W
07/03/2013  E60 MPH          GRANT              NM   LAW ENFORCEMENT

&&

EVENT NUMBER EPZ1300502

LUNDEEN
Local storm report, Jul 3, 6:55 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
655 PM MDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MESCALERO               33.16N 105.78W
07/03/2013  M1.50 INCH       OTERO              NM   FIRE DEPT/RESCUE

            GOLFBALL SIZE HAIL ON ROAD 244 BETWEEN MESCALERO AND
            CLOUDCROFT AT 350 PM...BROKEN WINDSHIELD REPORTED

&&

EVENT NUMBER EPZ1300503

DJN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:08 PM MDTSevere Thunderstorm WarningEPZGrant37 min
Jul 3, 6:16 PM MDTFlash Flood WarningEPZGrant4 hr
Jul 3, 6:26 PM MDTSevere Thunderstorm WarningEPZSierra64 min
Jul 3, 6:41 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo79 min
Jul 3, 7:28 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra47 min
Jul 3, 8:02 PM MDTSevere Thunderstorm WarningEPZOtero43 min
Jul 3, 8:12 PM MDTSevere Thunderstorm WarningEPZSierra48 min
Jul 3, 8:14 PM MDTSevere Thunderstorm WarningEPZDoña Ana61 min
Jul 3, 8:42 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero48 min
Jul 3, 9:15 PM MDTSevere Thunderstorm WarningEPZDoña Ana45 min
Jul 3, 10:18 PM MDTSevere Thunderstorm WarningEPZDoña Ana42 min
Jul 4, 7:23 AM MDTFlash Flood WatchEPZGrant, Luna, Sierra23 hr
Jul 4, 2:24 PM MDTSevere Thunderstorm WarningEPZGrant66 min
Jul 4, 2:33 PM MDTFlash Flood WarningEPZGrant3 hr
Jul 4, 3:34 PM MDTFlash Flood WarningEPZGrant116 min
Jul 4, 4:50 PM MDTSevere Thunderstorm WarningEPZGrant40 min
Jul 4, 5:30 PM MDTFlash Flood WarningEPZGrant2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.